I have been given 2 x 500 mg capsules for my chlamydia infection but as i don't like taking tablets
I'v opened the capsules and poured the contents into a cup of tea with 1 Teaspoon full of sugar.
To make sure i have consumed the full dose i made another cup of tea in the same cup and consumed it again.
Two weeks later my older brother has told me the heat would of rendered the anti-biotic useless and that i still would have chlamydia. He told me had the same problem but mixed it with Lucozade Soda (A energy drink)
Before i have another test i would like to have an expert opinion on wether i would still have the infection.
I have made an appintment at the health clinic on the 23rd January 2010 as I'm in full time employment.
Any reply before them i would really appreciate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.